# SDR HNAA2021081000361

- Difficulty date: July 28, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frms 45-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E870110 - R/H OMEGA BEAM INBD SUPPORT BRACKET IS CRACKED BETWEEN 45 - 46 ....  RAR R/H OMEGA BEAM INBD SUPPORT BRACKET BETWEEN 45 -46 IAW EMB 145 SRM 51-40-02.
